| Model Number |
8888412007 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692); No Information (3190)
| Date of Event |
05/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the peritoneal dialysis catheter was disconnected at the titanium joint junction.It was also stated that an abnormality was found on the broken pipe wall and the wall of the tube was thinner than before.The catheter was implanted.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, after tube placement for home treatment, the peritoneal dialysis catheter was disconnected at the titanium joint junction.The doctor described the tube's wall became thin and crisp, easily broken or broken or suspected to be fractured, part of them were directly disconnected.It was stated that the catheter was not replaced completely and they just cut off a section of the tube which had problems then, after disinfection the catheter was connected again.The location of the problem was not in the body, but in vitro.Customer reported no complaints were received from the patients due to injury caused by the products and feedback from the hospital.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.